T Nation

Dick Issues

I knowow this is a fairly common issue, but despite reading, I have been unable to fix the issue. I am currently fourteen weeks into a 16 week cycle leading into a powerlifting meet.

For the first 12 weeks I ran test cyp at 500 mg and npp at 300 mg starting three weeks in. Since the first month or so, I’ve had dick issues. My errections are not full or hard and I lose them extremely easily so I am unable to have sex. I’ve bumped up the test dose to 750 mg the last two weeks and I’m now on 100 mg of anadrol a day and 300 mg of masteron a week too. I notice no difference from the masteron.

I tried both caber and prami for two weeks each, going up to 1.5 mgs a day of prami and no luck. I’ve messed with my aromasin dosage and I’m currently up to 25 mg a day which I’ve been doing for the past four days.

Does anyone have any suspicions what might be the issue? I’m not sure if these are signs of high or low estrogen or just from the drol, but my appetite is bad even at 50 mg of drol and I feel like I’m going to throw up. I cough and gag throughout the day. I’m also on 250 iu of hcg 2x per week. Thanks!

Why dont you spend the $50 and get blood work done instead of just guessing what the problem is?

Yes, get some bloodwork done, but if you don’t want to do that I suppose you could always tape a popsicle stick to your dick like a splint, bam problem solved right?

[quote]eatliftsleep wrote:
Yes, get some bloodwork done, but if you don’t want to do that I suppose you could always tape a popsicle stick to your dick like a splint, bam problem solved right?[/quote]
Thats some funny shit there.talk about giving the wood.
Really though its the cyp. Switch to ent and you probably wont have the problem.

how does one ester of testosterone cause erectile disfunction but another doesnt?

most likely its a combination of multiple problems. Prolactin, Progesterone, Estrogen, High blood pressure, high heart rate, if your blood pressure is high you might to dump some blood. But check something besides just guessing.

my guess is prolactin. Should’ve used the caber for longer than 2 weeks.

Also, if your caber is research chem stuff get some pharm grade pronto

[quote]Dianaballs wrote:
how does one ester of testosterone cause erectile disfunction but another doesnt?[/quote]
Not really sure but cyp does it to me just like deca does. I use ent and never have a problem.

Test e is from the ester of enanthic acid (or hexanoic acid on c-17), but cyp is from cypionic acid estered on c-17 they are pritty much the same drug, same half life, almost identical compounds. I doubt the cyp is the problem.

[quote]kenny-mccormick wrote:
Test e is from the ester of enanthic acid (or hexanoic acid on c-17), but cyp is from cypionic acid estered on c-17 they are pritty much the same drug, same half life, almost identical compounds. I doubt the cyp is the problem.[/quote]
Pretty much the same but they are not the same.

Both esters are formed from reaction between a carboxylic acid and an alcohol (the two acids i mentioned in previous post) the molecular chain of both cyp and eth are almost identical the differance being cyp has one less carbon atom cypionate ester is composed of 8 carbons, 14 hydrogens, and 2 oxygens. The other differance is the oil used and cyp is more common in usa and eth more common in europe.

Any differance you notice from cyp and eth would not be caused by the esters and would be caused by other factors

[quote]duramax600 wrote:

[quote]Dianaballs wrote:
how does one ester of testosterone cause erectile disfunction but another doesnt?[/quote]
Not really sure but cyp does it to me just like deca does. I use ent and never have a problem. [/quote]

Honestly must have been something else our its all in your head. Is your opinion based on one expierence or multiple?

cotton]eatliftsleep wrote:

[quote]duramax600 wrote:

[quote]Dianaballs wrote:
how does one ester of testosterone cause erectile disfunction but another doesnt?[/quote]
Not really sure but cyp does it to me just like deca does. I use ent and never have a problem. [/quote]

Honestly must have been something else our its all in your head. Is your opinion based on one expierence or multiple?
[/quote]
My opinion is baseed on doing this since 92. So multiple trys. It is also based on doctor knowldege( i am not a doc but my stuff comes from the doc)
I can also see some people can read base on the quote of the chemical structor. But i can also see the same people choose to use selective information passing by not adding that both can increase or decrease libido.
So to recap.

  1. Multiple experience.
  2. Doctor based agreement.
  3. Studies done by the manufactors of the above said substance.
    So i guess myself, all the doc i have talked to over the last 4 years and the studies done on it are all wrong. And it is just in all there heads.

Have you a link to thease “studies” on how testosterone cypionate and testosterone ethanate are differant?

[quote]kenny-mccormick wrote:
Have you a link to thease “studies” on how testosterone cypionate and testosterone ethanate are differant?[/quote]


It is called understanding side effects. Not just thinking you know. If you want to compare the chemical compare it. Once again this is not my opinion. This is stated from the fda.

[quote]duramax600 wrote:
cotton]eatliftsleep wrote:

[quote]duramax600 wrote:

[quote]Dianaballs wrote:
how does one ester of testosterone cause erectile disfunction but another doesnt?[/quote]
Not really sure but cyp does it to me just like deca does. I use ent and never have a problem. [/quote]

Honestly must have been something else our its all in your head. Is your opinion based on one expierence or multiple?
[/quote]
My opinion is baseed on doing this since 92. So multiple trys. It is also based on doctor knowldege( i am not a doc but my stuff comes from the doc)
I can also see some people can read base on the quote of the chemical structor. But i can also see the same people choose to use selective information passing by not adding that both can increase or decrease libido.
So to recap.

  1. Multiple experience.
  2. Doctor based agreement.
  3. Studies done by the manufactors of the above said substance.
    So i guess myself, all the doc i have talked to over the last 4 years and the studies done on it are all wrong. And it is just in all there heads.
    [/quote]

I’ve just never heard this claim before, no need to get offended

And I misses in the data toy posted where it compares testosterone c to testosterone e. Looks like your just posted a basic link on testosterone c. Correct me if i’m wrong.

[quote]eatliftsleep wrote:
And I misses in the data toy posted where it compares testosterone c to testosterone e. Looks like your just posted a basic link on testosterone c. Correct me if i’m wrong.[/quote]
Not offended at all . I know what it does to me. The question i was answering was low libido. Which ppl are saying test dose not cause that issue. It is a generic link to the fda web site which states increase or decrease in libido.
http://www.differencebetween.net/science/difference-between-testosterone-cypionate-and-testosterone-enanthate/
http://dailymed.nlm.nih.gov/dailymed/lookup.cfm?setid=108facca-c6d2-48fa-ba48-667c9498c61b#nlm34089-3
http://dailymed.nlm.nih.gov/dailymed/lookup.cfm?setid=67e2cc36-a379-11dc-8314-0800200c9a66#nlm34089-3
Here are 3 more non generic which give you the differences in the chemical makup which is not that different. But it is still different.

there’s no fucking way test cyp is causing you ED but enanthate isn’t…